Antibiotics Can Disrupt Gut Health, Causing Digestive Issues
TV9 Hindi · health
Antibiotics, commonly taken for infections, can negatively impact gut health by disrupting the balance of beneficial bacteria in the intestines. This imbalance can lead to various digestive problems, including loose motions, excessive bloating, gas, and changes in bowel habits. Some individuals may experience stomach cramps or discomfort, and these issues can persist even after completing the antibiotic course. The recovery period for gut health varies significantly among individuals, highlighting the importance of monitoring these changes.
एंटीबायोटिक्स आंतों के स्वास्थ्य को बिगाड़ सकती हैं पाचन संबंधी समस्याएं पैदा कर सकती हैं
संक्रमण के लिए आमतौर पर ली जाने वाली एंटीबायोटिक्स आंतों में फायदेमंद बैक्टीरिया के संतुलन को बिगाड़कर आंतों के स्वास्थ्य पर नकारात्मक प्रभाव डाल सकती हैं। यह असंतुलन ढीले मल, अत्यधिक सूजन, गैस और मल त्याग की आदतों में बदलाव सहित विभिन्न पाचन संबंधी समस्याएं पैदा कर सकता है। कुछ लोगों को पेट में ऐंठन या बेचैनी का अनुभव हो सकता है, और एंटीबायोटिक कोर्स पूरा करने के बाद भी ये समस्याएं बनी रह सकती हैं। आंतों के स्वास्थ्य की रिकवरी अवधि हर व्यक्ति में काफी भिन्न होती है, जो इन परिवर्तनों की निगरानी के महत्व को उजागर करती है।